About this Journal Submit a Manuscript Table of Contents
Geometry
Volume 2013 (2013), Article ID 654780, 11 pages
http://dx.doi.org/10.1155/2013/654780
Research Article

CR-Submanifolds of Generalized -Space Forms

Department of Mathematics, Jamia Millia Islamia, New Delhi 110025, India

Received 3 January 2013; Revised 28 February 2013; Accepted 3 March 2013

Academic Editor: Michel Planat

Copyright © 2013 Mahmood Jaafari Matehkolaee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study sectional curvature, Ricci tensor, and scalar curvature of submanifolds of generalized -space forms. Then we give an upper bound for foliate -horizontal (and vertical) CR-submanifold of a generalized -space form and an upper bound for minimal -horizontal (and vertical) CR-submanifold of a generalized -space form. Finally, we give the same results for special cases of generalized -space forms such as -space forms, generalized Sasakian space forms, Sasakian space forms, Kenmotsu space forms, cosymplectic space forms, and almost -manifolds.